# SDR P5CA2021020800038

- Difficulty date: February 8, 2021
- Submitted: February 12, 2021
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 81,057 hours, 22,383 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Warning Message
- Condition: False Activation
- Location: Rt Oil Filter
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

R OIL FILTER STATUS MESSAGE DISPLAYED( PERFORMED R ENG OIL FILTER BYPASS WARNING TEST IAW B767 AMM 79-35-00.OPS CHECK GOOD.NO DEFECTS NOTED AT THIS TIME. PERFORMED VISAUL INSPECTION ON R ENG OIL FILTER. NO DEFECTS NOTED AT THIS TIME.  )
